- -

Thin subsets of balleans

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Thin subsets of balleans

Show full item record

Lutsenko, I.; Protasov, IV. (2010). Thin subsets of balleans. Applied General Topology. 11(2):89-93. doi:10.4995/agt.2010.1710.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86842

Files in this item

Item Metadata

Title: Thin subsets of balleans
Author: Lutsenko, Ievgen Protasov, Igor V.
Issued date:
Abstract:
[EN] A ballean is a set endowed with some family of balls in such a way that a ballean can be considered as an asymptotic counterpar tof a uniform topological space. We characterize the ideal generated by the family of all ...[+]
Subjects: Ballean , Thin subsets , Ideal
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2010.1710
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2010.1710
Type: Artículo

References

A. Bella and V. Malykhin, On certain subsets of groups, Questions Answers Gen. Topology 17 (1999), 183–187.

Filali, M., & Protasov, I. V. (2008). Spread of balleans. Applied General Topology, 9(2), 169-175. doi:10.4995/agt.2008.1796

F. Harary, Graph Theory, Addison-Wesley Publ. Comp., 1969. [+]
A. Bella and V. Malykhin, On certain subsets of groups, Questions Answers Gen. Topology 17 (1999), 183–187.

Filali, M., & Protasov, I. V. (2008). Spread of balleans. Applied General Topology, 9(2), 169-175. doi:10.4995/agt.2008.1796

F. Harary, Graph Theory, Addison-Wesley Publ. Comp., 1969.

LUTSENKO, I., & PROTASOV, I. V. (2009). SPARSE, THIN AND OTHER SUBSETS OF GROUPS. International Journal of Algebra and Computation, 19(04), 491-510. doi:10.1142/s0218196709005135

I. Protasov and M. Zarichnyi, General Asymptology, Math. Stud. Monogr. Ser., Vol. 11, VNTL Publishers, Lviv, 2007.

O. Protasova, Pseudodiscrete balleans, Algebra Discrete Math. 4 (2006), 81–92.

[-]

This item appears in the following Collection(s)

Show full item record